# SDR R61A201812121198

- Difficulty date: December 12, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 10,902 hours, 7,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA R HAND SHEAR PANEL BETWEEN FR87 AND FR88 HAS SURFACE CORROSION AS MARKED.
